MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE
Catalog Number 305783
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd eclipse¿ bd luer-lok¿ syringe with needle there was an issue with leakage.It was stated by the consumer ¿there was leaking at the luer lock connection when pushing meds into the line.¿ there was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no sample or photo was received for investigation.Dhr review shows eclipse batch # 7362021 had no abnormality or quality notifications during production.Maintenance, calibration and equipment records showed no abnormality that could have influenced the issue.If samples are received in the future the complaint will be re-opened and re-investigated.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7655771
Report Number8041187-2018-00228
Device Sequence Number13833954
Product Code FMI
UDI-Device Identifier30382903057833
UDI-Public30382903057833
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Catalogue Number305783
Device Lot Number7362021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer06/15/2018
06/15/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/19/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;